default-icon
Over does of paracetamo
4 days ago I took 7 paracetamol tablets in 2 days..Now from last two days I having stomach pain and burning sensation in chest... Is it serious.. Kindly guide me to evaluate the cause and treatment of this.
68 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Hithysh BM
General Physician 3 yrs exp Bangalore
Hello der taking more of pct would have caused gastritis kindly consult physician for further evaluation and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.